Convergence criterion of Newton’s method for singular systems with constant rank derivatives

نویسندگان

  • Xiubin Xu
  • Chong Li
چکیده

Article history: Received 14 August 2007 Available online 10 April 2008 Submitted by T.D. Benavides

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Convergence behavior of Gauss-Newton's method and extensions of the Smale point estimate theory

The notions of Lipschitz conditions with L average are introduced to the study of convergence analysis of Gauss-Newton’s method for singular systems of equations. Unified convergence criteria ensuring the convergence of Gauss-Newton’s method for one kind of singular systems of equations with constant rank derivatives are established and unified estimates of radii of convergence balls are also o...

متن کامل

Convergence of Newton’s Method for Systems of Equations with Constant Rank Derivatives

The convergence properties of Newton’s method for systems of equations with constant rank derivatives are studied under the hypothesis that the derivatives satisfy some weak Lipschitz conditions. The unified convergence results, which include Kantorovich type theorems and Smale’s point estimate theorems as special cases, are obtained. Mathematics subject classification: 49M15, 65F20, 65H10.

متن کامل

An Analysis on Local Convergence of Inexact Newton-Gauss Method for Solving Singular Systems of Equations

We study the local convergence properties of inexact Newton-Gauss method for singular systems of equations. Unified estimates of radius of convergence balls for one kind of singular systems of equations with constant rank derivatives are obtained. Application to the Smale point estimate theory is provided and some important known results are extended and/or improved.

متن کامل

Kantorovich’s type theorems for systems of equations with constant rank derivatives

The famous Newton–Kantorovich hypothesis has been used for a long time as a sufficient condition for the convergence of Newton’s method to a solution of an equation. Here we present a “Kantorovich type” convergence analysis for the Gauss–Newton’s method which improves the result in [W.M. Häußler, A Kantorovich-type convergence analysis for the Gauss–Newton-method, Numer. Math. 48 (1986) 119–125...

متن کامل

Modified Newton’s Algorithm for Computing the Group Inverses of Singular Toeplitz Matrices

Newton’s iteration is modified for the computation of the group inverses of singular Toeplitz matrices. At each iteration, the iteration matrix is approximated by a matrix with a low displacement rank. Because of the displacement structure of the iteration matrix, the matrix-vector multiplication involved in Newton’s iteration can be done efficiently. We show that the convergence of the modifie...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:

دوره   شماره 

صفحات  -

تاریخ انتشار 2008